JOURNAL ARTICLE

Neutrophilic eccrine hidradenitis induced by cetuximab

Hakan Turan, Ertugrul Kaya, Zehra Gurlevik, Havva Erdem, Murat Oktay
Cutaneous and Ocular Toxicology 2012, 31 (2): 148-50
22034841
Cetuximab is an epidermal growth factor receptor inhibitor used in metastatic colorectal cancer, and head and neck cancers. Several cutaneous side effects due to cetuximab such as acne-like rash, pruritus, dry skin, desquamation, hypertrichosis, and paronychia have been reported so far. A 59-year-old male patient with metastatic colon cancer referred to our outpatient clinic for his lesions on the dorsal surfaces of his hands and wrists, and on thighs developing after the chemotherapy. He was diagnosed as neutrophilic eccrine hydradenitis related to cetuximab in the light of clinical and histopathological findings. According to our knowledge, this is the first reported case of neutrophilic ecrine hydradenitis due to cetuximab.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
22034841
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.